# SDR 29GA2018122700001

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,624 hours, 43,498 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0130 MCO/FLL REPORT: F/A EMERGENCY PANEL, MISSSING COVER FOR PUSH BUTTON SWITCH. CORRECTIVE ACTION: FOUND AND RESECURED COVER IAW AMM 20-00-00.
